# SDR CA081121012

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,810 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling Sleeve
- Part number: S40
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR OTHER WORK THE HYD PUMP WAS REMOVED AND THE SPLINE DRIVE WAS FOUND EXTREMELY WORN. PART S40 WAS FOUND TO HAVE ALMOST NO SPLINE AT ALL REMAINING AND THE JOINING HYD PUMP PN A5026780 HAD IT`S SPLINES WORN TO HALF THEIR NORMAL WIDTH. THERE IS ALREADY AN AD CF2004-10 AND AN SB 29.00.04 ON THIS ISSUE. ESTIMATED TIME TO FAILURE OF HYD DRIVE WAS LESS THAT 100 HOURS.
